# SDR USAA010598

- Difficulty date: June 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD SKIN DENTED 1 INCH BY .5 INCH BY .005 INCH DEEP, BS 1016 PRESSURE BULKHEAD, LBL 10 INCHES FROM CENTER.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 3.  (M)
